Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fever. Blood and widal test done. On tuberculosis medications. All test normal. What should be done?

sir my sister is having fever for last three months ,around 101 f . she got her blood test done ...the findings were widal test .. o antigen negative h antigen negative. bilirubin normal sgpt normal,malarial parasite not seen,esr 110mm first hour, haemoglobin 9.9gm,pleural fluid examination color straw hazy,protien 4.4gm%,chest pa view lt lower zone and cp angle is hazy-pl.effusion. Horizontal fissure is prominent on Rt side. RtC.P. angle is also hazy-effusion. cardiac shadow and bony cage are normal. sir she is under treatment but no progress she is getting tb medicines but health is detereoting and fever is not going, i consulted other doctors too but no progress what shoul i do
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
I don't think myself that it is tuberculosis as there is bilateral effusion and the right fissure is prominent. This is seen in cases of fluid overload which commonly is due to either a cardiac disease or some renal disease.
You shoud do a cardiac study like 2D echo to evaluate the heart and serum creatinine for renal disease however a complete check of the liver and renal profile would be better.
Fever may not be due to lung disease but such a high fever for 3 months cant be an infection or she would have been very toxic by now.
Evaluate for diseases like SLE and RA and Sarcoidosis
Answered: Fri, 18 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor